# SDR SWAA2024011632174

- Difficulty date: December 14, 2023
- Submitted: January 16, 2024
- Operation: Air carrier
- Aircraft: N241WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32504
- Aircraft time: 58,382 hours, 35,036 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 500 Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK SUPPORT ANGLE TRAILING EDGE LOCATED ORSS 272 DEFLECTION CONTROL RIB AREA AFT SIDE AT LT WING 2023-756829<[01] REPLACED SUPPORT ANGLE TRAILING EDGE LOCATED ORSS 272 DEFLECTION CONTROL RIB AREA AFT SIDE AT LT WING IAW B737-700 SRM 51-10-02 ITEM 9;SRM51-40-02 AND DWG 115A2930 SHEET 7 REV -. SEE INDIVIDUAL SIGN OFF BELOW;[02] REPLACED SUPPORT ANGLE TRAILING EDGE LOCATED ORSS 272 DEFLECTION CONTROL RIB AREA AFT SIDE AT LT WING IAW B737-700 SRM 51-10-02 ITEM 9;SRM51-40-02 AND DWG 115A2930 SHEET 7 REV -. SEE INDIVIDUAL SIGN OFF BELOW
